# SDR UIEA2024052600450

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: UNKNOWN
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH STA 240 NOSE WHEEL CORNER DOUBLER FOUND S.E.W AND FORWARD CORNER MOD DEVIATION( RH STA 240 NOSE WHEEL CORNER DOUBLER FOUND S.E.M AND FORWARD CORNER MOD DEVIATION AREA REPAIRED IAW RI-53-00-16890 REV A. NO FURTHER DEFECTS NOTED. )
